Nafarin - A - United American Pharmaceuticals
The drug brand named Nafarin-A contains generic salt-Acetaminophen and is manufactured by United American Pharmaceuticals.
Nafarin-A is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R01BA51-Phenylpropanolamine, combinations.
Available types of drugs
Syrup; Oral; Acetaminophen 125 mg; Chlorpheniramine Maleate 0.5 mg; Phenylpropanolamine Hydrochloride 6.25 mg / 5 ml
Tablets; Oral; Acetaminophen 325 mg; Chlorpheniramine Maleate 1 mg; Phenylpropanolamine Hydrochloride 20 mg
Analgesics (non-opioid) and antipyretics
Cough and cold preparations
United American Pharmaceuticals